HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Perturbations of Caustics and fronts

Files in This Item:
pre566.pdf985.32 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83711

Title: Perturbations of Caustics and fronts
Authors: Ishikawa, G. Browse this author
Issue Date: Oct-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 566
Start Page: 1
End Page: 17
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69315
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University